severe pain at tailbone and can still go to bathroom but i had to stop the lactulose as it was causing so much pain it felt like gas buildong up around my tailbone so I have been taking senokot but have so much pain in my bum and between my legs and lower back.now am so afraid. I have been taking 40mg tablets of Oxycontin 3 times daily as well as estrogen patch 75 twice week( complete hysterectomy.)PID Along with sleeping meds and anti anxiety meds I have so much pain throughout my bum and pain between my legs. They say all they saw on my stomach xray was alot of stool and gas. I have been using pain meds almost all my life tylenol now oxy for five or more years.I have heard horror stories about people having to wear bags etc from using narcotics I am so scared please help me.I injured my self working construction job. i am so afraid please answer this as soon as you can. thank you. My stool was black yesterday but now not. it is mixed watery normal black i don't understand
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.